Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Circular dark brown patches on thigh extending to back and belly. Temporary relief with flucanozole, grisovin bandy. Advise?

hi,I am 23 year adult man and for past two year there is a patches between my thighs,now the condition is worst the circular patches are bigger in size and connecting themselves spread to my back ,to my belly line. first the color is dark brown and pink like rashes as my skin tone is Brown then black . I had visited dermatologist earlier,they prescribe me medicine like flucanozole and grisovin bandy plus they are usefull till time course then after problems start again.
Asked On : Tue, 6 Nov 2012
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
from the description of your lesions and with the response you have achieved with medicines your doctor advised, you are most probably having fungal infection. Some people are prone to have fungal infections. To avoid getting it again and again, wear lose cotton clothes, dont wear synthetic occlusive underclothes, avoid activities leading to too much sweating and dust the sweaty areas with antifungal powders. These are few points of general care you can follow. If in case you are getting infection even after taking a course of antifungals(fluconazole, griseofulvin), there are two possibilities either you are not taking the medicines for the duration your doctor has prescribed or the infection is not responding to these medicines. you can always ask your doctor to change the medicines as there are more advanced and more efficacious antifungals available to treat your skin condition. take care
Answered: Tue, 6 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

Your description is typical of fungal infection of the skin.
The treatment is quite proper.
You may have to take it for a longer time - that is all.
Keep following up with your dermatologist
Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor